Asymptotic analysis of magnetic induction with high frequency for solid conductors
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 32 (1998) no. 6, pp. 651-669
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1998__32_6_651_0,
author = {Coulaud, Olivier},
title = {Asymptotic analysis of magnetic induction with high frequency for solid conductors},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {651--669},
year = {1998},
publisher = {Elsevier},
volume = {32},
number = {6},
mrnumber = {1652668},
zbl = {0915.65125},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1998__32_6_651_0/}
}
TY - JOUR AU - Coulaud, Olivier TI - Asymptotic analysis of magnetic induction with high frequency for solid conductors JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1998 SP - 651 EP - 669 VL - 32 IS - 6 PB - Elsevier UR - http://geodesic.mathdoc.fr/item/M2AN_1998__32_6_651_0/ LA - en ID - M2AN_1998__32_6_651_0 ER -
%0 Journal Article %A Coulaud, Olivier %T Asymptotic analysis of magnetic induction with high frequency for solid conductors %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1998 %P 651-669 %V 32 %N 6 %I Elsevier %U http://geodesic.mathdoc.fr/item/M2AN_1998__32_6_651_0/ %G en %F M2AN_1998__32_6_651_0
Coulaud, Olivier. Asymptotic analysis of magnetic induction with high frequency for solid conductors. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 32 (1998) no. 6, pp. 651-669. http://geodesic.mathdoc.fr/item/M2AN_1998__32_6_651_0/